# SDR AALA20150925005

- Difficulty date: September 25, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 46,092 hours, 22,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO LOWER DOOR BEAM, STATION 1155 - 1212.  CORROSION BLENDED OUT OF LIMITS.  INSTALLED DOOR BEAM REPAIR DOUBLER IAW AARD 53-10-00-3.
